Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 832723, 5 pages
http://dx.doi.org/10.1155/2014/832723
Research Article

The Model of Severity Prediction of Traffic Crash on the Curve

1State Key Laboratory of Automotive Simulation and Control, Jilin University, Changchun 130022, China
2College of Transportation, Jilin University, Changchun 130022, China
3Faculty of Transportation Engineering, Kunming University of Science and Technology, Kunming 650224, China

Received 5 September 2013; Revised 20 November 2013; Accepted 29 November 2013; Published 9 January 2014

Academic Editor: Wuhong Wang

Copyright © 2014 Jian-feng Xi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian-feng Xi, Hai-zhu Liu, Wei Cheng, Zhong-hao Zhao, and Tong-qiang Ding, “The Model of Severity Prediction of Traffic Crash on the Curve,” Mathematical Problems in Engineering, vol. 2014, Article ID 832723, 5 pages, 2014. https://doi.org/10.1155/2014/832723.